MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

UNITED STATES ENDOSCOPY GROUP, INC. RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M0052123
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Resolution clip - while tech tried to clamp down with resolution clip it would not close appropriately and pulled to the side.Sclerotherapy needle, while trying to push the needle out the hardware of the handle pulled away.Fda safety report id# (b)(4).

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
mentor OH 44060
MDR Report Key15362815
Report NumberMW5111874
Device Sequence Number20413906
Product Code PKL
UDI-Device Identifier00724995180881
UDI-Public(01)00724995180881
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2025
Device Model NumberM0052123
Device Catalogue Number00711811
Device Lot Number29338569
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown